# SDR SWIA202157865

- Difficulty date: February 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT ASSY AT STRINGER 24L F.S 559-80 TO F.S. 574 APPROX HAS A CORRODED ANGLE FOOT THAT REQUIRES REPLACEMENT     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED WING TO BODY FAIRING ASSY ANGLE IAW CRJ-200 SRM 51-42-06-00
